# SDR USAA2012121900003

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 61,707 hours, 41,170 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR EXIT LIGHT PLACARD MISSING.  REMOVED AND REPLACED LIGHT ASSY, CHECKS GOOD.
